Sign functions of imaginary quadratic fields and applications  [ Fonction signe des corps quadratiques imaginaires et applications ]
Annales de l'Institut Fourier, Tome 55 (2005) no. 3, pp. 753-772.

Nous proposons une définition du signe pour les corps quadratiques imaginaires. Nous donnons un exemple de telles fonctions et l'utilisons pour définir de nouveaux invariants qui sont racines des invariants de Ramachandra classiques. D'autre part nous introduisons les distributions ordinaires signées et calculons leur cohomologie à l'aide de la theéorie d'Anderson dite du double complexe.

We propose a definition of sign of imaginary quadratic fields. We give an example of such functions, and use it to define new invariants that are roots of the classical Ramachandra invariants. Also we introduce signed ordinary distributions and compute their signed cohomology by using Anderson's theory of double complex.

DOI : https://doi.org/10.5802/aif.2113
Classification : 11G16,  14K22,  11R21
Mots clés : fonction signe, corps de rayon restreints, loi de réciprocité de Shimura, s-distributions ordinaires, résolution d’Anderson, suites spectrales
@article{AIF_2005__55_3_753_0,
     author = {Oukhaba, Hassan},
     title = {Sign functions of imaginary quadratic fields and applications},
     journal = {Annales de l'Institut Fourier},
     pages = {753--772},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {3},
     year = {2005},
     doi = {10.5802/aif.2113},
     zbl = {02171524},
     mrnumber = {2149402},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2005__55_3_753_0/}
}
Oukhaba, Hassan. Sign functions of imaginary quadratic fields and applications. Annales de l'Institut Fourier, Tome 55 (2005) no. 3, pp. 753-772. doi : 10.5802/aif.2113. http://www.numdam.org/item/AIF_2005__55_3_753_0/

[1] G. W. Anderson A double complex for computing the sign-cohomology of the universal ordinary distribution, Recent progress in algebra (Taejon/Seoul, 1997), Volume 199 (1997), pp. 1-27 | Zbl 0939.11035

[2] G. W. Anderson Kronecker-Weber plus epsilon, Duke Math. J., Volume 114 (2002) no. 3, pp. 439-475 | Article | MR 1924570 | Zbl 1056.11060

[3] S. Bae; L. Yin Epsilon extensions over global function fields, Manuscripta Math., Volume 110 (2003) no. 3, pp. 313-324 | Article | MR 1969003 | Zbl 01945277

[4] J.-R. Belliard; H. Oukhaba Sur la torsion de la distribution ordinaire universelle attachée à un corps de nombres, Manuscripta Math., Volume 106 (2001) no. 1, pp. 117-130 | Article | MR 1860983 | Zbl 1011.11076

[5] K. S. Brown Cohomology of groups, Graduate Texts in Mathematics, 87, Springer-Verlag, New-York, 1982 | MR 672956 | Zbl 0584.20036

[6] F. Hajir; F. R. Villegas Explicit elliptic units, I, Duke Math. J., Volume 90 (1997) no. 3, pp. 495-521 | Article | MR 1480544 | Zbl 0898.11025

[7] D. R. Hayes Stickelberger elements in function fields, Compositio Math., Volume 55 (1985) no. 2, pp. 209-239 | Numdam | MR 795715 | Zbl 0569.12008

[8] D. R. Hayes A brief introduction to Drinfel'd modules, The arithmetic of function fields (Columbus, OH, 1991) (Ohio State Univ. Math. Res. Inst. Publ.), Volume 2 (1991), pp. 1-32 | Zbl 0793.11015

[9] A. Hayward Congruences satisfied by Stark units (2004) (PhD thesis, King's College, London)

[10] P. J. Hilton; U. Stammbach A course in homological algebra, Graduate Texts in Mathematics, 4, Springer-Verlag, New York, 1971 | MR 346025 | Zbl 0238.18006

[11] D. Kubert The universal ordinary distribution, Bull. Soc. Math. France, Volume 107 (1979) no. 2, pp. 179-202 | Numdam | MR 545171 | Zbl 0409.12021

[12] D. S. Kubert Product formulae on elliptic curves, Invent. Math., Volume 117 (1994) no. 2, pp. 227-273 | MR 1273265 | Zbl 0834.14016

[13] D. S. Kubert; S. Lang Modular units, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematicsl Science], 244, Springer-Verlag, New York, 1981 | MR 648603 | Zbl 0492.12002

[14] H. Oukhaba Index formulas for ramified elliptic units, Compositio Math., Volume 137 (2003) no. 1, pp. 1-22 | Article | MR 1981934 | Zbl 1045.11043

[15] Y. Ouyang Group cohomology of the universal ordinary distribution, J. Reine Angew. Math., Volume 537 (2001), pp. 1-32 | MR 1856256 | Zbl 1008.11042

[16] Y. Ouyang The universal norm distribution and Sinnott's index formula, Proc. Amer. Math. Soc., Volume 130 (2002) no. 8, pp. 2203-2213 | Article | MR 1896399 | Zbl 0997.11089

[17] G. Robert Unités elliptiques, Mémoires, 36, Bull. Soc. Math. France, 1973 | Numdam | MR 469889 | Zbl 0314.12006

[18] G. Robert La racine 12-ième canonique Δ(L) [L ̲:L] /Δ(L ̲) (Séminaire de Théorie des Nombres, Paris, 1989-90) (1992), pp. 209-232 | Zbl 0751.11025

[19] R. Schertz Niedere Potenzen elliptischer Einheiten, Proceedings of the international conference on class numbers and fundamental units of algebraic number fields (Katata, 1986) (1986), pp. 67-88 | Zbl 0615.12013

[20] W. Sinnott On the Stickelberger ideal and the circular units of a cyclotomic field, Ann. of Math. 2, Volume 108 (1978) no. 1, pp. 107-134 | MR 485778 | Zbl 0395.12014

[21] H. M. Stark L-functions at s=1, IV, First derivatives at s=0, Adv. in Math., Volume 35 (1980) no. 3, pp. 197-235 | Article | MR 563924 | Zbl 0475.12018

[22] L. Yin Index-class number formulas over global function fields, Compositio Math., Volume 109 (1997) no. 1, pp. 49-66 | Article | MR 1473605 | Zbl 0902.11023

[23] L. Yin On the index of cyclotomic units in characteristic p and its applications, J. Number Theory, Volume 63 (1997) no. 2, pp. 302-324 | Article | MR 1443764 | Zbl 0896.11023

[24] L. Yin Distributions on a global field, J. Number Theory, Volume 80 (2000) no. 1, pp. 154-167 | Article | MR 1735653 | Zbl 1005.11062